Volltext-Downloads (blau) und Frontdoor-Views (grau)
The search result changed since you submitted your search request. Documents might be displayed in a different sort order.
  • search hit 6 of 1420
Back to Result List

Relaxing the nonsingularity assumption for intervals of totally nonnegative matrices

  • Totally nonnegative matrices, i.e., matrices having all their minors nonnegative, and matrix intervals with respect to the checkerboard partial order are considered. It is proven that if the two bound matrices of such a matrix interval are totally nonnegative and satisfy certain conditions, then all matrices from this interval are also totally nonnegative and satisfy the same conditions.

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:Mohammad Adm, Khawla Al Muhtaseb, Ayed Abedel Ghani, Jürgen Garloff
DOI:https://doi.org/10.13001/ela.2020.5015
ISSN:1081-3810
Parent Title (English):Electronic Journal of Linear Algebra (ELA)
Volume:Vol. 36
Document Type:Article
Language:English
Year of Publication:2020
Release Date:2021/01/10
Tag:Cauchon algorithm; Checkerboard partial order; Descending rank conditions; Matrix interval; Totally nonnegative matrix
First Page:106
Last Page:123
DDC functional group:500 Naturwissenschaften und Mathematik
Open Access?:Ja
Relevance:Peer reviewed Publikation in Master Journal List